So, I have to admit, I’ve been hallucinating recently, though it’s more of my eyes playing tricks on me. For example, I’m taking an Ethics class, and I was in the middle of a testing situation, and what happened is that the word changed. Then I looked again, and it was supposed to be the word that it was supposed to be.
Though, it’s only been a little less than a week since I’ve cut my risperidal in half, my hallucinations are more than auditory; there’s visual things going on as well. I saw this commercial today, and then Tristan appeared in it. He looked like he was in pain. He didn’t say anything to me, but he looked as though he had just finished crying. It didn’t bother me, but I wonder why he was seen. I wonder why he was like that and not like himself. I want to ask questions, and I have, but Thayer or Tristan haven’t answered.
But I have a feeling it’s okay.
I think Tristan’s attitude has changed, but I shouldn’t make assumptions about the worst hallucination of them all.